Alert archive / California / Gale Warnings in 2024
Gale Warning 45, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Sep 14, 2024, 2:42 PM PDT. It took effect at Sep 15, 2024, 4:00 PM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2024, 2:42 PM PDT (21:42 UTC)
- In effect from
- Sep 15, 2024, 4:00 PM PDT
- Expired
- Sep 16, 2024, 9:00 AM PDT
- In force
- 17 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
874 WHUS76 KEKA 142142 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 PM PDT Sat Sep 14 2024 PZZ470-150545- /O.EXB.KEKA.SC.Y.0094.240915T1600Z-240916T0400Z/ /O.NEW.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, from 9 AM to 9 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-150545- /O.EXT.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.NEW.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-150545- /O.EXB.KEKA.SC.Y.0094.240915T1600Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 242 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM Sunday to 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-150545- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 242 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
829 WHUS76 KEKA 150342 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 842 PM PDT Sat Sep 14 2024 PZZ470-151145- /O.CON.KEKA.SC.Y.0094.240915T1600Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 842 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, from 9 AM to 9 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-151145- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 842 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-151145- /O.CON.KEKA.SC.Y.0094.240915T1600Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 842 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM Sunday to 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-151145- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 842 PM PDT Sat Sep 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
256 WHUS76 KEKA 150929 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 229 AM PDT Sun Sep 15 2024 PZZ470-151730- /O.EXT.KEKA.SC.Y.0094.240915T1600Z-240915T2300Z/ /O.EXT.KEKA.GL.W.0045.240915T2300Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 229 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas around 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 4 PM this afternoon to 9 AM PDT Monday. For the Small Craft Advisory, from 9 AM this morning to 4 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-151730- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 229 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-151730- /O.CON.KEKA.SC.Y.0094.240915T1600Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 229 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM this morning to 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-151730- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 229 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
910 WHUS76 KEKA 151533 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 833 AM PDT Sun Sep 15 2024 PZZ470-152345- /O.CON.KEKA.SC.Y.0094.240915T1600Z-240915T2300Z/ /O.CON.KEKA.GL.W.0045.240915T2300Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 833 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas around 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 4 PM this afternoon to 9 AM PDT Monday. For the Small Craft Advisory, until 4 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-152345- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 833 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-152345- /O.CON.KEKA.SC.Y.0094.240915T1600Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 833 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-152345- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 833 AM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
831 WHUS76 KEKA 152129 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 229 PM PDT Sun Sep 15 2024 PZZ470-160530- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240915T2300Z/ /O.CON.KEKA.GL.W.0045.240915T2300Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 229 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas around 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT Monday. For the Small Craft Advisory, until 4 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-160530- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 229 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas around 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-160530- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 229 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-160530- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 229 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
181 WHUS76 KEKA 160329 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 829 PM PDT Sun Sep 15 2024 PZZ475-161130- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240916T0400Z/ /O.CON.KEKA.GL.W.0045.240916T0400Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 829 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas around 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT Monday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-161130- /O.CON.KEKA.GL.W.0045.000000T0000Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 829 PM PDT Sun Sep 15 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-161130- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 829 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-161130- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 829 PM PDT Sun Sep 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
666 WHUS76 KEKA 160920 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 220 AM PDT Mon Sep 16 2024 PZZ470-161600- /O.CON.KEKA.GL.W.0045.000000T0000Z-240916T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 220 AM PDT Mon Sep 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 9 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-161600- /O.CON.KEKA.GL.W.0045.000000T0000Z-240916T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 220 AM PDT Mon Sep 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-161730- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 220 AM PDT Mon Sep 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-161730- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 220 AM PDT Mon Sep 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS76 KEKA 161537 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 837 AM PDT Mon Sep 16 2024 PZZ470-162200- /O.EXP.KEKA.GL.W.0045.000000T0000Z-240916T1600Z/ /O.NEW.KEKA.SE.W.0029.240916T1600Z-240916T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 837 AM PDT Mon Sep 16 2024 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-162200- /O.EXP.KEKA.GL.W.0045.000000T0000Z-240916T1600Z/ /O.NEW.KEKA.SE.W.0029.240916T1600Z-240916T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 837 AM PDT Mon Sep 16 2024 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 9 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-162345- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Pt St George to Cape Mendocino out 10 nm- 837 AM PDT Mon Sep 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-162345- /O.CON.KEKA.SC.Y.0094.000000T0000Z-240917T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 837 AM PDT Mon Sep 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Sep 14, 4:30 AM PDT, 10 hours 12 minutes earlier.
Area forecast discussion, Sep 14, 4:30 AM PDT, 10 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
430 AM PDT Sat Sep 14 2024
.SYNOPSIS...Weak shortwave ridging will diminish today as
longwave troughing pushes into the region. This longwave troughing
aloft will bring consistently cooler temperatures well into next
week, with a couple shortwave troughs expected to bring rain
tomorrow and Wednesday.
&&
.DISCUSSION...Weak ridging aloft with nearly zonal flow will
continue today over Northwest California. This will keep the
region dry while maintaining more seasonal temperatures across the
interior. Coastal onshore winds will trend down north of Cape
Mendo today as a trough moves in from the north, disrupting this
pressure gradient.
Nearly all guidance has been well aligned for longwave troughing
aloft to persist this weekend and through early next week. An
additional shortwave is forecast to approach the region very
early tomorrow, ushering in a chance for precipitation. Latest
guidance continues to depict this trough dropping down the West
Coast, pivoting over Mendocino County and the north Bay Area, then
moving NE toward the Great Basin. With this track, a majority of
the precipitation looks to wrap around the low from the east,
moving in from the Central Valley. This means that Trinity and
eastern Mendocino are forecast to see more rain than the coast.
With this system, a chance for thunderstorm development is forecast
with the best chances over the Trinity Alps and Trinity Horn
tomorrow afternoon and evening. Model soundings depict a warm nose
inversion developing for areas further south which could cap
convection. Another low is forecast to move onshore Wednesday,
bringing additional rain and keeping temperatures well below normal.
Ensemble clusters show ridging building in from the west late next
week, possibly bringing dry weather from late next week into next
weekend. /JLW+TDJ
&&
.AVIATION...Stratus remains fairly limited this morning with a weak
marine inversion as an upper level low approaches the area. This
stratus is expected to lift to MVFR conditions today, but confidence
is low on clearing at the immediate coast. Inland ares will see
breezy winds in the afternoon with gusts near 20 KT. Tonight the
MVFR conditions are expected to expand and there may be some
drizzle. Early Sunday as the upper level low moves overhead the
stratus is expected to break up and ceilings are expected to lift.
MKK
&&
.MARINE...High pressure is pushing off to the east and an upper
level low is weakening the thermal low in the Central Valley. This
is allowing the winds to diminish. However this will be shortlived
with winds increasing again later Saturday night and Sunday as the
low moves out of the area. These are expected to peak Monday morning
and will likely persist through the evening. There may be a few gale
force gusts Monday morning, but for now it doesn't look like they
will last long enough or be widespread enough to warrant a gale
warning.
The next system is another upper level low that is expected to move
down across the area on Wednesday. This will bring some southerly
winds and lighter winds, around 5 to 15 kt. Wednesday night and
Thursday stronger northerly winds return to the area with speeds of
20 to 25 kt. The ensemble clusters are still showing some
differences in the timing of how quickly these winds will return. By
Thursday afternoon the clusters are all showing winds of 15 to 20
kt.
The northern Pacific basin remains generally quiet with no
significant swells expected over the next week. The only swell is
expected is a fresh swell with periods ranging 8 to 11 seconds.
This generally remains around just 3 to 6 feet. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM PDT this morning for PZZ450-
470.
Small Craft Advisory until 9 AM PDT Tuesday for PZZ455-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.